# SDR 9507039878

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Engine: Pwa JT8D17
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 8920809040002
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, THE NR 2 ENGINE 'A' LOOP FIRE WARNING ILLUMINATED.  THE TAKEOFF WAS ABORTED BELOW 30 KNOTS.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPLACED THE NR 2 FIRE DETECTION CONTROL UNIT.  THE SYSTEM TESTED OK.  THE AIRCRAFT RETURNED TO SERVICE.
